# SDR ASAA2024050849756

- Difficulty date: May 8, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A94054227
- Condition: Corroded
- Location: Bs 500d Rbl 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIIDEWALL SUPPORT RBL23, STA 500D UPPER AND LOWER SUPPORTS CORRODED. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 536-00-07, REMOVED & REPLACED P/N# 143A94054227 TAG# AS58358 SUPPORT IAW B737-800 SRM 51-40-02W=1.5" O=.050 R=.041 L=2.00" D=.009.
